Home

Recent Issues

 

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Authors

Contact Us

 

Vietnam Journal of Mathematics 39:1 (2011) 31-48  

Smooth Optimization Algorithms for Optimizing Over the Pareto Ecient

 Set and Their Applications to Minmax Flow Problems

Le Dung Muu and Le Quang Thuy

 

Abstract. We propose smooth optimization algorithms for optimizing a real valued function over the ecient Pareto set of a linear multicriteria optimization problem. Application to minmax flow problems is discussed. Some computational results are reported.

2000 Mathematics Subject Classification: 90C29, 90C26.

Keywords: Optimization over the ecient set, smooth optimization, regularization, algorithms, minmax flow problem.

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013